RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 1, Pages 43–44 (Mi dan45417)  

MATHEMATICS

Regular subgraphs of regular graphs

V. A. Tashkinov

Novosibirsk branch, Institute of Fine Mechanics and Computer Engineering Academy of Sciences of the USSR

Full text: PDF file (282 kB)

Bibliographic databases:
UDC: 519.1
Presented: Ю. В. Прохоров
Received: 19.02.1982

Citation: V. A. Tashkinov, “Regular subgraphs of regular graphs”, Dokl. Akad. Nauk SSSR, 265:1 (1982), 43–44

Citation in format AMSBIB
\Bibitem{Tas82}
\by V.~A.~Tashkinov
\paper Regular subgraphs of regular graphs
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 1
\pages 43--44
\mathnet{http://mi.mathnet.ru/dan45417}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0671639}
\zmath{https://zbmath.org/?q=an:0512.05056}


Linking options:
  • http://mi.mathnet.ru/eng/dan45417
  • http://mi.mathnet.ru/eng/dan/v265/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019